|
Ignaczak J., Stress characterization of elastodynamics for a rotating cylinder, MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS, 9, 2, 143-151, 2021 |  |
|
Hron J., Kratochvil J., Malek J., Rajagopal K.R., Tůma K., A thermodynamically compatible rate type fluid to describe the response of asphalt, MATHEMATICS AND COMPUTERS IN SIMULATION, 82, 10, 1853-1873, 2012 |  |
|
Zhang Q., Jankowski Ł., Duan Z., Simultaneous identification of moving vehicles and bridge damages considering road rough surface, MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 963424-1-12, 2013 |  |
|
Szklarski J., Wikło M., Designing of Elastoplastic Adaptive Truss Structures with the Use of Particle Swarm Optimization, MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 652824-1-14, 2015 |  |
|
Pisarski D., Distributed Control Design for Structures Subjected to Traveling Loads, MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 206870-1-12, 2015 |  |
|
Mróz A., Holnicki-Szulc J., Biczyk J., Prestress Accumulation-Release Technique for Damping of Impact-Born Vibrations: Application to Self-Deployable Structures, MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 720236-1-9, 2015 |  |
|
Mikułowski G., Wiszowaty R., Pneumatic Adaptive Absorber: Mathematical Modelling with Experimental Verification, MATHEMATICAL PROBLEMS IN ENGINEERING, 2016, 7074206-1-14, 2016 |  |
|
Hou J., Jankowski Ł., Ou J., Structural health monitoring based on combined structural global and local frequencies, MATHEMATICAL PROBLEMS IN ENGINEERING, 2014, 405784-1-13, 2014 |  |
|
Holnicki-Szulc J., Ichchou M., Duan Z., Jankowski Ł., Adaptive Impact Absorption, MATHEMATICAL PROBLEMS IN ENGINEERING, 2016, 4871549-1-2, 2016 |  |
|
Graczykowski C., Holnicki-Szulc J., Crashworthiness of Inflatable Thin-Walled Structures for Impact Absorption, MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 830471-1-22, 2015 |  |
|
Kaźmierczak B., Volpert V., Travelling calcium waves in systems with non-diffusing buffers, MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 18, 6, 883-912, 2008 |  |
|
Kaźmierczak B., Tsai J.C., Białecki S., The propagation phenomenon of solutions of a parabolic problem on the sphere, MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 28, 10, 2001-2067, 2018 |  |
|
Bobrowski A., Kaźmierczak B., Kunze M., An averaging principle for fast diffusions in domains separated by semi-permeable membranes, MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 27, 4, 663-706, 2017 |  |
|
Volpert V., Banerjee M., D'Onofrio A., Lipniacki T., Petrovskii S., Tran V.C., Coronavirus - Scientific insights and societal aspects, MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 15, E2-1-8, 2020 |  |
|
Piechór K., Calcium Waves in Thin Visco-Elastic Cells, MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 8, 3, 206-226, 2013 |  |